Alert archive / New Mexico / Flash Flood Warnings in 2018

Flash Flood Warning 71, NWS Albuquerque, NM

July 26, 2018Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 26, 2018, 9:41 PM MDT for Socorro County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2018, 9:41 PM MDT (03:41 UTC)
Expired
Jul 27, 2018, 12:15 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Socorro County, NM

The radar

The Albuquerque radar (KABX), 86 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2018-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2018-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1294 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2198 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

631 
WGUS55 KABQ 270341
FFWABQ
NMC053-270615-
/O.NEW.KABQ.FF.W.0071.180727T0341Z-180727T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
941 PM MDT THU JUL 26 2018

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  North central Socorro County in central New Mexico...

* Until 1215 AM MDT.

* At 940 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Bernardo, La Joya and Contreras. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flash flooding.

&&

LAT...LON 3442 10678 3424 10675 3432 10702 3447 10699

$$

40
2 follow-up statements
869 
WGUS75 KABQ 270449
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1049 PM MDT THU JUL 26 2018

NMC053-270615-
/O.CON.KABQ.FF.W.0071.000000T0000Z-180727T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro-
1049 PM MDT THU JUL 26 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT FOR
NORTH CENTRAL SOCORRO COUNTY...

At 1047 PM MDT, Doppler radar indicated heavy rain moving out of the 
warned area.  Flash flooding though will remain with extensive 
runoff continuing. 

Some locations that will experience flooding include...
Bernardo, La Joya and Contreras. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flash flooding.

&&

LAT...LON 3442 10678 3424 10675 3432 10702 3447 10699

$$

40
024 
WGUS75 KABQ 270610
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1210 AM MDT FRI JUL 27 2018

NMC053-270619-
/O.EXP.KABQ.FF.W.0071.000000T0000Z-180727T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro-
1210 AM MDT FRI JUL 27 2018

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL SOCORRO COUNTY WILL
EXPIRE AT 1215 AM MDT...

The heavy rain has ended, and any flood waters is expected to 
continue receding. While flooding is no longer expected to pose an 
immediate threat, please continue to heed any remaining road 
closures.

LAT...LON 3442 10678 3424 10675 3432 10702 3447 10699

$$

Shoemake

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 5:27 PM MDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jul 26, 5:27 PM MDT, 4 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
527 PM MDT Thu Jul 26 2018

.AVIATION...
00Z TAF CYCLE
Scattered to numerous showers and thunderstorms are expected along
and east of the continental divide this evening. Thunderstorms may
congeal into a broad complex that should travel south and southeast
from the northern mountains and northeast, over central and east
central areas through the evening and into the late night hours. Wet
microbursts are expected with erratic wind gusts potentially over 50
mph. A few storms may turn severe with large hail and damaging
winds. A strong east wind is expected below canyons opening into the
central valley this evening, and it may linger for several hours
after the thunderstorm complex passes. An Airport Weather Warning may
be needed at KABQ for these strong gap winds. Brief MVFR and IFR CIGS
and VSBYS in the stronger storms. More showers and thunderstorms
Friday afternoon.

&&

.PREV DISCUSSION...315 PM MDT Thu Jul 26 2018...
.SYNOPSIS...
Upper high center to remain west to northwest of New Mexico for the
foreseeable future. Consequently, daily rounds of showers and
thunderstorms are expected to develop over, then drift off the
higher terrain. Additionally, fronts will occasionally drop into
northeast New Mexico and push south and westward, enhancing
potential for storms and locally heavy rain as well as the
possibility for flash flooding. Day to day subtle changes in the
weather pattern may result in slight variations in the focus for
heavy rain so stay informed of the latest forecast. High
temperatures will be within a few degrees of average and lows will
be generally above average.

&&

.DISCUSSION...
Upper high center to remain west to northwest of New Mexico for the
foreseeable future. Showers and storms will develop daily over the
higher terrain then drift into the plains and valleys. Subtle day to
day variations will occur in the areal coverage and focus for
convection.

For tonight, the 12Z NAM12 indicated a rainfall maximum over the
southern Sangre de Cristo mountains just to the west of Santa Fe,
but the 18Z run has moved the rainfall maximums over northeast and
east central New Mexico as well as over eastern Catron and western
Socorro counties. This still suggests there would be a gusty east
wind into the RGV this evening or overnight, but makes the timing
and strength at KSAF and KABQ questionable and any additional
initiation of storms in the RGV a low confidence event.
Precipitation looks to continue migrating south and southwestward
during the overnight all the way into far southern New Mexico.

NAM12 indicates storms will be slow to initiate Friday afternoon but
a potential complex of storms/outflow boundary/front to surge into
north central/ne New Mexico Friday evening, and continue southward
through the state, although weakening after midnight. Saturday may
be somewhat similar, but the boundary is forecast to be focused
farther east where the greater precipitation looks to favor the
northeast plains. Yet another, but more vigorous boundary is
forecast to sink into ne NM Sunday afternoon/night, which would
appear to push an east wind into the RGV. The same thing could
happen Monday night, if the GFS20 is right. High temperatures will
be within a few degrees of average, and lows will be generally
warmer than average into next week. The summer thunderstorm season
continues.

&&

.FIRE WEATHER...
The subtropical high pressure system is expected to remain west of
NM over the next 7 days.  With ample moisture in place, there will
be daily rounds of wetting showers and thunderstorms. Some storms
will be capable of locally heavy rainfall and burn scar flash
flooding. Locations along and east of the Sangre de Cristo Mountains
will be favored for the heaviest 7-day rainfall totals, which will
probably reach 1 to 2 inches. Elsewhere 7-day totals should
generally vary from a quarter inch to 1.25 inches, except northwest
of the continental divide where accumulations will be lighter.

An uptick in the coverage of storms and in rainfall intensity is
expected for the remainder of today and Friday, due to enhanced
moisture that arrived with a back door front last night and
disturbances that will cross in northwesterly and northerly flow
aloft. A fairly strong gap wind is expected in the Santa Fe Metro
Area and Middle Rio Grande Valley tonight as easterly flow persists
in the wake of last night's back door cold front. This flow should
be enhanced by thunderstorm outflows with gusts potentially reaching
45 mph in Albuquerque below Tijeras Canyon.

There will be a downtick in thunderstorm coverage and rainfall
intensity this weekend, except for along and east of the Sangre de
Cristo Mountains Saturday afternoon where/when a moist back door
front will arrive and serve as a focus for storms. Storms should
then spread to much of the area along and east of the central
mountain chain Sunday night as the front progresses southwestward.
That front will push through gaps in the central mountain chain
early Monday morning enabling an uptick in thunderstorm coverage and
rainfall intensity as far west as the continental divide on Monday.
Moisture should then recycle Tuesday through the middle of next
week.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 26, 3:18 AM MDT, 18 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
318 AM MDT Thu Jul 26 2018

NMZ501>540-271100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
318 AM MDT Thu Jul 26 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected today through the
overnight. Storm motions will be slow and rainfall could become
heavy. This may lead to localized areas of flash flooding,
especially over and near recent and older burn scars. Isolated
locations may receive up to 2 inches of rainfall. A few storms may
also produce small hail and wind gusts to 50 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered to numerous thunderstorms are expected each afternoon and
evening through the rest of the week into next week. Rainfall could
become heavy leading to localized areas of flash flooding,
especially over and near recent and older burn scars. Isolated
locations may receive up to 2 inches of rainfall. A few storms may
also produce small hail and wind gusts to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

24

In the hours before

Special weather statement, Jul 26, 7:45 PM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
745 PM MDT THU JUL 26 2018

NMZ519-521-270215-
Sandia/Manzano Mountains-Middle Rio Grande Valley/Albuquerque Metro
Area-
745 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VALENCIA AND WEST
CENTRAL TORRANCE COUNTIES UNTIL 815 PM MDT...

At 745 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manzano, or 17 miles southwest of Estancia, moving west at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Torreon, Manzano Mountain State Park, Manzano and Tajique.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3471 10657 3475 10629 3466 10625 3464 10626
      3460 10626 3457 10623 3449 10640 3449 10641
      3452 10641 3452 10642 3448 10647
TIME...MOT...LOC 0145Z 069DEG 7KT 3465 10634

40
Special weather statement, Jul 26, 8:04 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
804 PM MDT THU JUL 26 2018

NMZ520-524-525-270230-
Upper Tularosa Valley-South Central Highlands-Lower Rio Grande
Valley-
804 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND SOUTHEASTERN
SOCORRO COUNTIES UNTIL 830 PM MDT...

At 803 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bingham, or 31 miles northwest of Carrizozo, moving northeast at 5
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bingham.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3355 10626 3382 10647 3401 10658 3404 10629
      3373 10620 3356 10609
TIME...MOT...LOC 0203Z 207DEG 5KT 3384 10638

33
Special weather statement, Jul 26, 8:15 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
815 PM MDT THU JUL 26 2018

NMZ519-521-270245-
Sandia/Manzano Mountains-Middle Rio Grande Valley/Albuquerque Metro
Area-
815 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VALENCIA...
BERNALILLO AND WEST CENTRAL TORRANCE COUNTIES UNTIL 845 PM MDT...

At 814 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Meadow Lake, or 13 miles northeast of Los Lunas,
moving south at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Peralta, El Cerro Mission, Rio Communities North and Meadow Lake.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3499 10664 3499 10642 3473 10638 3470 10669
TIME...MOT...LOC 0214Z 002DEG 27KT 3492 10654

40
Special weather statement, Jul 26, 8:25 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
825 PM MDT THU JUL 26 2018

NMZ508-520-270245-
Southwest Mountains-Lower Rio Grande Valley-
825 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 845
PM MDT...

At 825 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Acacia, or 14 miles north of Socorro, moving south at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lemitar, San Acacia and Chamizal.

This includes Interstate 25 between Mile Markers 155 and 166.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3433 10707 3430 10685 3413 10687 3417 10717
TIME...MOT...LOC 0225Z 009DEG 11KT 3425 10698

40
Local storm report, Jul 26, 8:55 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
855 PM MDT THU JUL 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             2 S SANTA FE            35.65N 105.95W
07/26/2018  E0.75 INCH       SANTA FE           NM   PUBLIC

&&

EVENT NUMBER ABQ201800741

DAK
Special weather statement, Jul 26, 9:15 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
915 PM MDT THU JUL 26 2018

NMZ507-508-520-524-270400-
Southwest Mountains-West Central Highlands-South Central
Highlands-Lower Rio Grande Valley-
915 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY
UNTIL 1000 PM MDT...

At 915 PM MDT, Doppler radar was tracking a strong thunderstorm over
La Joya, or 19 miles south of Belen, moving south at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Socorro, Magdalena, Lemitar, Bernardo, La Joya, San Acacia,
Escondida, Chamizal, Las Nutrias and Abeytas.

This includes Interstate 25 between Mile Markers 144 and 179.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3439 10723 3451 10669 3408 10638 3390 10723
TIME...MOT...LOC 0315Z 345DEG 19KT 3438 10682

24

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:07 PM MDTSpecial Weather StatementABQSanta Fe38 min
Jul 26, 6:28 PM MDTAreal Flood AdvisoryABQSandoval92 min
Jul 26, 6:30 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Sandoval90 min
Jul 26, 6:34 PM MDTSpecial Weather StatementABQBernalillo26 min
Jul 26, 6:37 PM MDTSpecial Weather StatementABQSanta Fe23 min
Jul 26, 6:49 PM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe11 min
Jul 26, 6:55 PM MDTFlash Flood WarningABQSandoval3 hr
Jul 26, 7:01 PM MDTFlash Flood WarningABQSandoval3 hr
Jul 26, 7:08 PM MDTSevere Thunderstorm WarningABQBernalillo22 min
Jul 26, 7:14 PM MDTAreal Flood AdvisoryABQColfax, Union2 hr
Jul 26, 7:25 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval2 hr
Jul 26, 7:40 PM MDTFlash Flood WarningABQColfax3 hr
Jul 26, 7:45 PM MDTSpecial Weather StatementABQValencia30 min
Jul 26, 7:57 PM MDTFlash Flood WarningABQBernalillo, Sandoval3 hr
Jul 26, 8:00 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe2 hr
Jul 26, 8:04 PM MDTSpecial Weather StatementABQ26 min
Jul 26, 8:15 PM MDTSpecial Weather StatementABQBernalillo30 min
Jul 26, 8:25 PM MDTSpecial Weather StatementABQSocorro20 min
Jul 26, 8:34 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia116 min
Jul 26, 8:38 PM MDTSevere Thunderstorm WarningABQSocorro39 min
Jul 26, 8:45 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Jul 26, 8:57 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance5 hr
Jul 26, 9:15 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Jul 26, 9:15 PM MDTSpecial Weather StatementABQSocorro45 min
Jul 26, 9:46 PM MDTAreal Flood AdvisoryABQLincoln, Socorro119 min
Jul 26, 9:59 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Jul 27, 12:09 AM MDTAreal Flood AdvisoryABQLincoln, Socorro3 hr
Jul 27, 4:00 AM MDTSpecial Weather StatementABQUnion45 min
Jul 27, 6:24 AM MDTAreal Flood AdvisoryABQHarding, Quay111 min
Jul 27, 7:31 AM MDTAreal Flood AdvisoryABQCurry3 hr
Jul 27, 2:14 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Jul 27, 2:20 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe115 min
Jul 27, 3:08 PM MDTAreal Flood AdvisoryABQMcKinley112 min
Jul 27, 3:37 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos113 min
Jul 27, 3:50 PM MDTAreal Flood AdvisoryABQColfax115 min
Jul 27, 4:04 PM MDTAreal Flood AdvisoryABQSandoval116 min
Jul 27, 4:12 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Jul 27, 5:01 PM MDTAreal Flood AdvisoryABQMcKinley119 min
Jul 27, 5:05 PM MDTSpecial Weather StatementABQRio Arriba25 min
Jul 27, 5:22 PM MDTAreal Flood AdvisoryABQRio Arriba113 min
Jul 27, 5:32 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, San Miguel, Santa Fe, Torrance118 min
Jul 27, 5:37 PM MDTSpecial Weather StatementABQCibola23 min
Jul 27, 5:49 PM MDTAreal Flood AdvisoryABQCatron, Cibola116 min

Nearby

Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.